MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3 MM X 6 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3 MM X 6 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035443060
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/30/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is not available.
 
Event or Problem Description
It was reported that during the coil embolization procedure, the coil prematurely detached within the microcatheter.No consequences to the patient were reported.
 
Additional Manufacturer Narrative
While there are no indications, based on dhr review, that the device failed to meet its material, assembly, labeling, packaging, or performance specifications when released, a manufacturing defect was identified during the course of the investigation that caused the device to fail to perform as expected.The device was returned within the dispenser hoop and the introducer sheath was not returned.Visual examination of the returned device revealed that the proximal contact and the delivery wire were kinked likely due to handling damage.It was also found that the main coil was broken/ fractured from the etch link (the main coil was not returned).The suture was noted to be melted at approx.8mm from the etch link.Analysis of the suture revealed a ball like anomaly which likely originated in manufacturing.It is likely that the suture defect contributed to the main coil break/ detachment.Because this is an issue in which product fails to meet specification due to the manufacturing process at a stryker neurovascular manufacturing site, an assignable cause of manufacturing will be assigned to the reported main coil prematurely detached/separated inside patient, to the analyzed main coil broken, and main coil suture damage.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction/removal rpt number: the reference number previously provided was incorrect.
 
Event or Problem Description

Brand Name
TARGET 360 NANO 3 MM X 6 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key5755583
Report Number3008881809-2016-00051
Device Sequence Number190919
Product Code HCG
UDI-Device Identifier07613252600329
UDI-Public(01)07613252600329(17)190228(10)18883033
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K113412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Remedial Action Recall,Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/31/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue NumberM0035443060
Device Lot Number18883033
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/31/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/28/2016
Supplement Report FDA Received Date11/04/2016
12/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
06/06/16-001-R
Patient Sequence Number1